HYOSCINE-N-BUTYLBROMIDE + PARACETAMOL

Hyoscine butylbromide, also known as scopolamine butylbromide, is a medication used to treat crampy abdominal pain, esophageal spasms, renal colic, and bladder spasms.

Paracetamol, also called acetaminophen, is a pain reliever and a fever reducer (analgesic/antipyretic).

Relief of pain from severe abdominal cramps including menstrual cramps and urinary tract spasm.

Hypersensitivity to hyoscine-N- butylbromide, or paracetamol, or any other component of the product.

This product should not be given to patients with myasthenia gravis, megacolon or severe hepatocellular insufficiency. In case of rare hereditary conditions that may be incompatible with an excipient of the product, the use of the product is contraindicated.

Blood and Lymphatic System Disorders: Pancytopenia, agranulocytosis, thrombocytopenia, leukopenia.

Immune System Disorders, Skin and Subcutaneous Tissue Disorders: Skin reactions, dyshidrosis, pruritus, urticaria, nausea, erythema, decreased blood pressure including shock, anaphylactic shock, anaphylactic reactions, drug eruption, dyspnea, hypersensitivity, angioedema, rash, exanthema.

Cardiac Disorders: Tachycardia.

Respiratory, Thoracic and Mediastinal Disorders: Bronchospasm (especially in patients with a history of bronchial asthma or allergy).

Gastrointestinal Disorders: Dry mouth.

Hepatobiliary Disorders: Increased transaminases.

Renal and Urinary Disorders: Urinary retention.

Precautions

In case a severe, unexplained abdominal pain persists or worsens, or occurs together with symptoms eg, fever, nausea, vomiting, changes in bowel movements, abdominal tenderness, decreased blood pressure, fainting or blood in stool, medical advice should immediately be sought.

To prevent overdosage, ensure that any other drugs taken concurrently do not contain paracetamol.

Use with caution in glucose-6-phosphate-dehydrogenase deficiency, hepatic dysfunction (eg, due to chronic alcohol abuse, hepatitis), impaired renal function, Gilbert’s syndrome and hepatocellular insufficiency. In such cases, this product should only be used under medical supervision and, if necessary, the dose should be reduced or the intervals between the individual administrations should be prolonged.

 

Interactions

Certain hypnotics and antiepileptics (eg, glutethimide, phenobarbital, phenytoin, carbamazepine) as well as rifampicin. The same applies to potentially hepatotoxic substances and alcohol abuse.

Long-term use of paracetamol in patients being treated with oral anticoagulants is only advisable under medical supervision.

Symptoms of overdose include pallor, nausea, vomiting, anorexia and abdominal pain. If overdose is suspected, bring the victim to the nearest hospital right away.

Available brands:

  • Buscopan Venus (Boehringer Ingelheim)

Related Articles

ZADAXIN

Zadaxin is a synthetic 28-amino acid peptide with numerous biological properties that are mostly focused on enhancing the immune response. [...]

YEASTAZOL

Yeastazol is an imidazole derivative used topically as an antifungal drug. This drug works by inhibiting the formation of ergosterol, [...]

XAMBREX

Xambrex's active ingredient, Xambrex hydrochloride, has been shown to increase secretions from the respiratory tract. It makes more surfactant in [...]